BIROn - Birkbeck Institutional Research Online

    Two-stage estimation of inequality-constrained marginal linear models with longitudinal data

    Xu, Jing and Wang, J. (2008) Two-stage estimation of inequality-constrained marginal linear models with longitudinal data. Journal of Statistical Planning and Inference 138 (6), pp. 1905-1918. ISSN 03783758.

    [img] Text (Pre-print (unrefereed))
    2914.pdf
    Restricted to Repository staff only

    Download (476kB)

    Abstract

    Inequality-constrained regression models have received increased attention in longitudinal analysis during recent years. Regression parameters are usually obtained from iteration algorithms. An analytical formulae of the estimators cannot be provided. Therefore, the asymptotic behavior of estimators has not been fully clarified yet. This paper presents a TS estimation (TS for short) and the asymptotic distribution of the estimators. Simulations are conducted to compare constrained TS estimation, constrained ordinary least squares (OLS) estimation and TS estimation in terms of sample bias, sample mean-square error (MSE) and sample variance of the estimators.

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): Longitudinal data, inequality constraints, correlation, two-stage estimate, asymptotic distribution
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Administrator
    Date Deposited: 08 Dec 2010 12:15
    Last Modified: 17 Apr 2013 12:33
    URI: http://eprints.bbk.ac.uk/id/eprint/2914

    Statistics

    Downloads
    Activity Overview
    0Downloads
    146Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item